# SDR ASAA2014070308438

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 29,035 hours, 8,843 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 2165
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 16,859 hours, 5,602 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ARRIVING, THE NR 1 ENGINE SOURCE AND DRIVE LIGHTS AMBER ILLUMINATED.  QRH FOLLOWED AND LANDED WITHOUT INCIDENT.  ACFT GROUNDED.  REMOVED THE NR 1 IDG, REF MM 24-11-11-000-801.  INSTALLED THE NR 1 IDG REF MM 24-11-11-400-801. OPS AND LEAK CKS GOOD, REF MM 24-11-00-700-802 & 71-00-00-800-811-F00.  GROUND VERIFICATION SUCCESSFUL.  OK FOR CONTINUED 
SERVICE.
